Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Masturbation. Skin on penis is scratched. Why? What can help?

hi doctor,my name is hanish i am of 19yrs old i hav an habit of hasta prayog. i do it twice a day even mre in some days,..At starting its been in control of doing for twice or five times a week,but after some months & years its increased..i m doing this from last 4 years...recently the skin on my penis is not dragging but a scratch like wound.....my pnis ialso nt gettng hard smetimes.............plz tell me wat r d consequences of having so much of hasta prayoga
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
Just remember that excess is always poision.
Masturbation 2-3 times a week is a common practice in your age group.
When you do it excessively due to rubbing your urethra gets irritated & you got pain.
Sexual act has four stages arousal erection ejeculation & lag period.The lag period may extend from 2 hours to 72 hours.If you do masturbation again in this period you may not get erection.
Thanks.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor